ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Two Extension Theorems of Hartogs-Chirka Type Involving Continuous Multifunctions

Gupta, Purvi (2011) Two Extension Theorems of Hartogs-Chirka Type Involving Continuous Multifunctions. In: Michigan Mathematical Journal, 60 (3). pp. 675-685.

[img] PDF
Two_Extension.pdf - Published Version
Restricted to Registered users only

Download (128Kb) | Request a copy
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Michigan Mathematical Journal.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Mar 2012 10:38
Last Modified: 30 Mar 2012 10:38
URI: http://eprints.iisc.ernet.in/id/eprint/44192

Actions (login required)

View Item View Item